Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 33, Pages 2119-2137
http://dx.doi.org/10.1155/S0161171203207080

On polynomials of Sheffer type arising from a Cauchy problem

Department of Mathematics, King's College at the University of Western Ontario, 266 Epworth Avenue, London, Ontario, Canada N6A 2M3

Received 7 July 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. G. Meredith, “On polynomials of Sheffer type arising from a Cauchy problem,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 33, pp. 2119-2137, 2003. https://doi.org/10.1155/S0161171203207080.